# SDR R61A20110044

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 12,358 hours, 7,419 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R1 DOOR IS HARD TO ARM/DISARM.  MX INSPECTED AND PERFORMED OPS CK OF R1 DOOR PER EMB AMM ALL CHECKS GOOD.
